RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Avtomat. i Telemekh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Avtomat. i Telemekh., 2000, Issue 4, Pages 51–60 (Mi at266)  

This article is cited in 3 scientific papers (total in 3 papers)

Deterministic Systems

On the problem of the stability of motion

A. I. Propoĭ

Institute of Systems Analysis, Russian Academy of Sciences

Full text: PDF file (218 kB)

English version:
Automation and Remote Control, 2000, 61:4, 585–594

Bibliographic databases:
UDC: 519.6
MSC: 34D20
Presented by the member of Editorial Board: Е. С. Пятницкий

Received: 06.05.1999

Citation: A. I. Propoǐ, “On the problem of the stability of motion”, Avtomat. i Telemekh., 2000, no. 4, 51–60; Autom. Remote Control, 61:4 (2000), 585–594

Citation in format AMSBIB
\Bibitem{Pro00}
\by A.~I.~Propo{\v\i}
\paper On the problem of the stability of motion
\jour Avtomat. i Telemekh.
\yr 2000
\issue 4
\pages 51--60
\mathnet{http://mi.mathnet.ru/at266}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1828887}
\zmath{https://zbmath.org/?q=an:1060.34505}
\transl
\jour Autom. Remote Control
\yr 2000
\vol 61
\issue 4
\pages 585--594


Linking options:
  • http://mi.mathnet.ru/eng/at266
  • http://mi.mathnet.ru/eng/at/y2000/i4/p51

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Antonovskaya O., “On the Maximum Possible Negativity Margin for the First Derivative (First Difference) of a Quadratic Lyapunov Function”, Differ. Equ., 39:11 (2003), 1645–1647  mathnet  crossref  mathscinet  zmath  isi  scopus
    2. O. G. Antonovskaya, “Construction of Lyapunov quadratic functions that satisfy given constraints for continuous and discrete dynamical systems”, Russian Math. (Iz. VUZ), 48:2 (2004), 16–20  mathnet  mathscinet  zmath
    3. Antonovskaya O.G., “Determination of the Coefficients of a Quadratic Lyapunov Function With Given Properties”, Differ. Equ., 52:3 (2016), 265–271  crossref  mathscinet  zmath  isi  elib  scopus
  • Avtomatika i Telemekhanika
    Number of views:
    This page:102
    Full text:49
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021